# SDR AALA2019111429019

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 20,879 hours, 4,291 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: ABS012131
- Condition: Out Of Adjust
- Location: Lt Wing Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ECAM- F/CTL FLAPS LOCKED WHEN FLAPS EXTENDED TO 2. MAINTENANCE ACCOMPLISHED TROUBLESHOT TSM 27-51-00-810-818A. FOUND X DIMENSION OF SENSOR 38CV OUT OF RANGE. ADJUSTED SENSOR TO PROPER X DIMENSION IAW AMM 27-51-44-400-002A AND ACCOMPLISHED OPS TEST OF FLAPS IAW AMM 27-54-00-710-001A. NO FAULTS NOTED. OPS CHECK OF FLAPS NOW NORMAL.
